Jump to content


Validation email issue resolved, please remember to check your junk folder as well as inbox when signing up for dpselfhelp. Thank you!


Photo

Becoming a (serial) killer due to lexapro ?


  • Please log in to reply
10 replies to this topic

#1 Don Steffa

Don Steffa

    Great Contributor

  • Members
  • 521 posts

Posted 27 April 2011 - 07:06 PM

Hey,

So since march, i have been doing really great.
I didn't bother so much about DP/DR anymore and i was fairly happy most of the time.
But a week ago i just got this horrible enourmous anger-attack, It was good weather that day, 26 degrees (celcius) sun, chilling with my friends, had a few beers, and then suddenly i saw this guy in his car, that sometimes drive-by me and my friends and throw stuff at us (like Oil, gasoline and milkshakes) for no reason.

So i saw this guy and 2 buddies of him while i was walking out of the local store, first i was like "Fuck it not gonna do anything that shit was a long time ago" when suddenly when i crossed the street, i had this flashback of these moments they threw stuff at us and drive off very quickly, so we never got the chance to revenge. As i was saying, i was crossing the street and after the flashback my vision just went black, entering an enourmous rage, i saw 4 friends of me across the street so i yelled at them that i was about to attack someone, so i walked up to the car, the guy had his window open and i yelled "DO YOU REMEMBER ME?" and then i kicked in his door and smashed his window, he quickly locked the door so my attempt of throwing him out of his car failed. By this time only 1 of my friends arrived (which suprised me that my other friends didn't help me) and he kicked a dent in the back of his car.

Then the guy put his car in reverse and drove off very quickly out of the parking lot.. (I realized that moment what a fucking pussy that guy is, if someone destroys your car, you beat them up right?)

So after he drove off i ran to my other friends, threathened them if they ever decide to not join me again in something like this, i would kill them.

So the day went by, told the story to my dad, mom and brother, they were pretty proud of the revenge but told me violence isn't always the answer.

Later that day (it was around 9:15pm) the same rage came back after one of my friends told me where the dude was hanging out, so i told my brother and parents, that i was gonna look for them, my brother said 'Ok, lets grab my car and fuck them up' But then i got into an argue with my parents and i pushed my dad to the ground, punched some doors, and finally the blind rage went away, so when everyone was cooling down my mom called the Emergency hotlines for mental issues, they prescribed me 30mg valium. So when my mom came back i took the valium and i was finally back to normal.

So the next day me and my mom called my psychiatrist, who adviced me to stop with lexapro, since lexapro can drive people into a 'blind-anger/rage'
So im off the lexapro a week now, and my anger issues have pretty much faded ever since, but i notice my DP/DR is getting worse the last few days, which could be either the withdrawals of lexapro or that the weather has been turning worse (With awesome weather i barely notice DP).

So im not sure what to do, should i get back onto lexapro or not? (My parents said they never saw me this mad before, they said 'It was like you lost contact with reality, you had this look in your eyes you were really gonna kill them' and to be honest, i was thinking this "First i need to knock that guy out, and then keep beating on his head with my brass knuckles, and just keep on beating and beating untill i can see his skull" and that i actually thought that scared the shit out of me...

So, to make a very long story short.. "I was on lexapro, got anger issues, felt like killing/torturing anyone that ever hurted me, but i could enjoy life again, now i stopped lexapro i dont feel like hurting people anymore, but my DP is waaaaaaaaaaaaaaaay worse now.. what should i do?"

Thanks if you read the whole post! <3 you.

Greetings,
Don Steffa

#2 ZachT

ZachT

    DP Approved

  • Members
  • 1,339 posts
  • LocationAlaska

Posted 27 April 2011 - 10:55 PM

Good Post. I have feelings of rage just like that sometimes. Overtime I learned to control it. I don't think I would blame it on the Lexapro, I would blame it on depression. I was once on Lexapro and it only helped my panic attacks. I think maybe you should try another antidepressant to see if it helps.

#3 Don Steffa

Don Steffa

    Great Contributor

  • Members
  • 521 posts

Posted 27 April 2011 - 11:01 PM

Good Post. I have feelings of rage just like that sometimes. Overtime I learned to control it. I don't think I would blame it on the Lexapro, I would blame it on depression. I was once on Lexapro and it only helped my panic attacks. I think maybe you should try another antidepressant to see if it helps.


Thanks for replying!

Yes, i think im gonna try another SSRI/anti-depressant i think.

And lexapro helped my anxiety alot tho, but the other effects were just too bad

#4 nirvana

nirvana

    Members

  • DPSH Donator
  • 4,842 posts

Posted 27 April 2011 - 11:31 PM

It could be a mixture of the medication and having pent up anger/rage.

You mentioned PTSD before. Could it be that you have anger towards the people who caused you to suffer, and the medication brings out that anger/rage?

#5 nirvana

nirvana

    Members

  • DPSH Donator
  • 4,842 posts

Posted 27 April 2011 - 11:32 PM

lol at your signature "ace of spades, space of aids"

#6 Don Steffa

Don Steffa

    Great Contributor

  • Members
  • 521 posts

Posted 27 April 2011 - 11:36 PM

It could be a mixture of the medication and having pent up anger/rage.

You mentioned PTSD before. Could it be that you have anger towards the people who caused you to suffer, and the medication brings out that anger/rage?


I also thought like that, but are you sure that something like that can be highly possible ?

Greetings,
Don Steffa

(im drunk, so sorry for any grammar-fails)

#7 nirvana

nirvana

    Members

  • DPSH Donator
  • 4,842 posts

Posted 27 April 2011 - 11:44 PM

I also thought like that, but are you sure that something like that can be highly possible ?

Greetings,
Don Steffa

(im drunk, so sorry for any grammar-fails)


no just a guess

#8 Don Steffa

Don Steffa

    Great Contributor

  • Members
  • 521 posts

Posted 28 April 2011 - 12:58 AM

no just a guess


Hmm, thanks anyways for suggesting it, surely gonna ask my psychiatrist about it.

Greetings,
Don Steffa

#9 PenguinSpin

PenguinSpin

    Contributor

  • Members
  • 22 posts

Posted 28 April 2011 - 02:08 AM

Doesn't sound like Lexapro, you sound more like a regular pissed off mofo from some punk acting like a hot shot. Normal human reaction, fight or flight (or ignore). We all have our ways of settling it. I was outside of Wal-Mart one night walking to my truck, when I spotted a teenager kid holding a knife, standing next to my back tire. Not good, but right in time. He dropped the knife and I chased him down the parking lot. No entertaining story here since I soon said the hell with it and stopped, so he got away. Was glad to get there in time at least. The blood inside of me was boiling though. He's glad he got away too as I am not one you wanna piss off. What in the world are kids thinking nowadays (no offense to the youngsters here).

#10 SmallTownGirl

SmallTownGirl

    Contributor

  • Members
  • 21 posts

Posted 28 April 2011 - 04:47 PM

I looked up the side effects for Lexapro and does cause hostility, aggression heres the link http://www.ehow.com/...ts-lexapro.html .Its probably best if you find better antidepressant.Hope you start feeling better soon.

#11 Visual

Visual

    Senior DPSelfhelp.com Member

  • Members
  • 1,624 posts
  • LocationNew York

Posted 29 April 2011 - 07:31 AM

It could be a mixture of the medication and having pent up anger/rage.

You mentioned PTSD before. Could it be that you have anger towards the people who caused you to suffer, and the medication brings out that anger/rage?

Was thinking the same sort of thing - especially as you described it starting as a flashback.

How long have you been on the Lexapro?




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users